# SDR ASAA2016092618144

- Difficulty date: September 26, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 24,639 hours, 7,413 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPORT OF APU HIGH JUMP OF CT5ATP.  GROUNDED, YES.  ON DEFERRAL.
